Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count

$6.98

Buy Now
Compare
Category: Tag:

Price: $6.98
(as of Nov 22,2020 11:12:05 UTC – Details)

Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps. Also temporarily reduces fever. May be used as a pain reliever/fever reducer for adults and children 12 years and over. Extra Strength Acetaminophen Caplets are easy to swallow, aspirin and caffeine free and gluten free. This product should not be used with other medicines containing acetaminophen. Compare to Extra Strength Tylenol Caplets active ingredient.

Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
USE: Acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over.
PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.

Be the first to review “Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count”

Your email address will not be published.

Reviews

There are no reviews yet.

Main Menu

Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count

Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count